Bibounded uo-convergence and b-property in vector lattices Full article
Journal |
Positivity
ISSN: 1385-1292 , E-ISSN: 1572-9281 |
||||||
---|---|---|---|---|---|---|---|
Output data | Year: 2021, Volume: 25, Number: 5, Pages: 1677–1684 Pages count : DOI: 10.1007/s11117-021-00840-7 | ||||||
Tags | Vector lattice, Order dual, Regular Riesz dual system, b-property, Unbounded order convergence, Banach lattice | ||||||
Authors |
|
||||||
Affiliations |
|
Cite:
Alpay Ş.
, Emelyanov E.
, Горохова С.Г.
Bibounded uo-convergence and b-property in vector lattices
Positivity. 2021. V.25. N5. P.1677–1684. DOI: 10.1007/s11117-021-00840-7 WOS Scopus OpenAlex
Bibounded uo-convergence and b-property in vector lattices
Positivity. 2021. V.25. N5. P.1677–1684. DOI: 10.1007/s11117-021-00840-7 WOS Scopus OpenAlex
Identifiers:
Web of science: | WOS:000655562500001 |
Scopus: | 2-s2.0-85106931550 |
OpenAlex: | W3172243184 |